MathSciNet Relay Station
MathSciNet bibliographic data
MR972541 35Q20 (76P05 82A40)
DiPerna, R. J.; Lions, P.-L. On the Fokker-Planck-Boltzmann equation. Comm. Math. Phys. 120 (1988), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement